# SDR QXEA200400201

- Difficulty date: March 8, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 6,504 hours, 7,457 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BZN - ON FLIGHT 2384, FLIGHT ATTENDANT REPORTED A HOT ELECTRICAL SMELL IN THE AREA OF THE PASSENGER SERVICE UNIT IN ROW 11 A/B.  SIDEWALL LIGHTS TURNED OFF, AND SMELL AND HEAT DECREASED.  PASSENGER SERVICE UNIT WAS ALSO HOT TO THE TOUCH.  MAINTENANCE DEFERRED THE SYSTEM.  MAINTENANCE RAN THE SIDEWALL LIGHTS FOR 7 HOURS, DROPPED THE PSU'S IN ROWS 10-12.  ALL CHECKS NORMAL.  NO SMELLS NOTED.  AIRCRAFT RETURNED TO SERVICE, NO PARTS REPLACED.
